# SDR P5CA9700847

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Bs 880-960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D SKIN LAP BETWEEN BS 880 TO BS 960 TOP ROW FASTENER HOLES INSUFFICIENT EDGE MARGIN BETWEEN HOLES AT S-12L.  SKIN REPAIRED PER BOEING SRM 53-30-03.  SRWS S/N 911821 FOR RELATED WORKS.
